# SDR AU990477

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Signal Condition
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) RIGHT ENGINE TORQUE SIGNAL CONDITIONER CONNECTOR CONTAMINATED WITH OIL.
